このエントリーをはてなブックマークに追加
ID 41405
フルテキストURL
著者
Hai, Pham Viet Faculty of Mathematics, Mechanics and Informatics, College Of Science, Viet Nam National University
Thanh, Le Ngoc Basic Science, Hoa Binh University
抄録
The goal of the paper is to present some characterizations for the uniform exponential stability of linear skew-product semiflows on real Hilbert space.
キーワード
stability
linear skew-product semiflow
発行日
2011-01
出版物タイトル
Mathematical Journal of Okayama University
53巻
1号
出版者
Department of Mathematics, Faculty of Science, Okayama University
開始ページ
173
終了ページ
183
ISSN
0030-1566
NCID
AA00723502
資料タイプ
学術雑誌論文
言語
English
著作権者
Editorial Board of Mathematical Journal of Okayama University
論文のバージョン
publisher
査読
有り
Submission Path
mjou/vol53/iss1/11